Alert archive / Ohio / Flash Flood Warnings in 2026
Flash Flood Warning 4, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Feb 19, 2026, 11:37 PM EST for 4 counties in Ohio. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 19, 2026, 11:37 PM EST (04:37 UTC)
- Expired
- Feb 20, 2026, 1:39 AM EST
- In force
- 2 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fairfield County, OH, Franklin County, OH, Madison County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 80 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
337
WGUS51 KILN 200437
FFWILN
OHC045-049-097-129-200745-
/O.NEW.KILN.FF.W.0004.260220T0437Z-260220T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1137 PM EST Thu Feb 19 2026
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Northwestern Fairfield County in central Ohio...
Southern Franklin County in central Ohio...
Southeastern Madison County in central Ohio...
Northwestern Pickaway County in central Ohio...
* Until 245 AM EST.
* At 1137 PM EST, radar indicated thunderstorms producing heavy rain
across the warned area. Between 0.5 and 1.5 inches of rain have
fallen. Additional rainfall amounts of 0.5 to 1 inch are possible.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that may experience flash flooding include...
Columbus, Reynoldsburg, Grove City, Upper Arlington, Gahanna,
Pickerington, Bexley, Pataskala, Groveport, West Jefferson, Ohio
State University, Lake Darby, Whitehall, Grandview Heights, Obetz,
Commercial Point, Urbancrest, Valleyview, Marble Cliff and
Harrisburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3975 8334 3979 8325 3992 8324 3998 8325
4001 8291 4000 8277 3994 8278 3993 8271
3977 8305 3972 8332
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
678
WGUS71 KILN 200639
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
139 AM EST Fri Feb 20 2026
OHC045-049-097-129-200649-
/O.CAN.KILN.FF.W.0004.000000T0000Z-260220T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield OH-Franklin OH-Madison OH-Pickaway OH-
139 AM EST Fri Feb 20 2026
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN FAIRFIELD,
SOUTHERN FRANKLIN, SOUTHEASTERN MADISON AND NORTHWESTERN PICKAWAY
COUNTIES IN CENTRAL OHIO...
The Flash Flood Warning has been replaced by a Flood Advisory.
Please continue to heed remaining road closures.
&&
LAT...LON 3975 8334 3979 8325 3992 8324 3998 8325
4001 8291 4000 8277 3994 8278 3993 8271
3977 8305 3972 8332
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Feb 19, 6:57 PM EST, 4 hours 40 minutes earlier. Its key messages:
- 1) Potential for severe thunderstorms late this afternoon into the evening. Gusty winds occur Friday behind a cold front. 2) Below normal temperatures late weekend into early next week.
Area forecast discussion, Feb 19, 6:57 PM EST, 4 hours 40 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 657 PM EST Thu Feb 19 2026 .WHAT HAS CHANGED... Minor adjustments to timing of this afternoon's showers and storms. && .KEY MESSAGES... 1) Potential for severe thunderstorms late this afternoon into the evening. Gusty winds occur Friday behind a cold front. 2) Below normal temperatures late weekend into early next week. && .DISCUSSION... 1) Strong mid-level flow with deep moisture will shift into the area late this afternoon into the evening. Long and curved hodographs will be in place across our southern areas... especially near a warm front across our Tri- State counties this evening. Main issue holding back a more widespread event will be a lack of strong instability and some doubt as to how far north the warm front reaches during our relative max in destabilization. The very latest HRRR runs along with local WOFS window signal the best moisture could stay south of our CWA entirely. Where convection does develop, cell mode is likely to be supercellular. Large hail is a low-end concern, with the main concerns being damaging wind and an isolated tornado threat. This parameter space could support a stronger tornado depending on overlap of all the environmental factors. KEY MESSAGE 2) As an upper level trough digs into the northeast US, a northwesterly flow pattern will develop across the middle Ohio Valley. The lowest mid-level heights occur starting Sunday and continuing into Tuesday morning. A cold surface high pressure building into the region Monday night and early Tuesday will bring lighter winds and the lowest overnight low temperatures due to peak radiational cooling conditions. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... Showers and thunderstorms will overspread the area this evening as a warm front lifts north through the Ohio Valley. A few strong to severe storms will be possible into this evening, especially in vicinity of KDAY. Showers and thunderstorms will taper off from the west overnight as a cold front moves through the region. Until then, MVFR to locally IFR conditions will be possible with the showers and storms. In addition, marginal LLWS will be possible into the overnight hours. VFR conditions will prevail through the second half of the TAF period. Behind the front, winds will become westerly late tonight and increase heading into Friday. Gusts to around 30 knots will be possible during the daytime period on Friday. OUTLOOK...MVFR ceilings possible Sunday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && DISCUSSION... AVIATION...JGL
Hazardous weather outlook, Feb 19, 1:32 PM EST, 10 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 132 PM EST Thu Feb 19 2026 INZ050-058-059-066-073>075-080-KYZ089>097-OHZ042-051>054-060>063- 070>072-077>080-201845- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Darke-Miami-Champaign-Clark-Madison-Preble-Montgomery-Greene-Butler- Warren-Clinton-Hamilton-Clermont-Brown-Highland- 132 PM EST Thu Feb 19 2026 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are expected this afternoon and evening. Scattered severe thunderstorms will be capable of producing large hail, damaging winds, and isolated tornadoes. Also, localized flooding will be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Wind gusts of 35 to 40 mph will be possible Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. KYZ098>100-OHZ026-034-035-043>046-055-056-064-065-073-074-081-082- 088-201845- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Shelby-Logan-Union- Delaware-Franklin-Licking-Pickaway-Fairfield-Ross-Hocking-Adams-Pike- Scioto- 132 PM EST Thu Feb 19 2026 This Hazardous Weather Outlook is for northeast Kentucky, northern Kentucky, central Ohio, south central Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are expected this afternoon and evening. Isolated severe thunderstorms will be capable of producing large hail, damaging winds, and a tornado or two. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Southwest to west wind gusts of 35 to 40 mph will be possible Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Feb 19, 10:50 PM EST, 47 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1050 PM EST Thu Feb 19 2026
OHZ061-062-070-071-200415-
Montgomery OH-Warren OH-Butler OH-Greene OH-
1050 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
BUTLER...NORTHERN WARREN...SOUTHWESTERN GREENE AND SOUTHEASTERN
MONTGOMERY COUNTIES THROUGH 1115 PM EST...
At 1050 PM EST, a strong thunderstorm was located over Trenton,
moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Middletown, Miamisburg, Lebanon, Springboro, Monroe, Trenton,
Franklin, Bellbrook, Carlisle, South Middletown, Waynesville, Seven
Mile, Williamsdale, Hunter, New Miami, Corwin, Centerville,
Jacksonburg, Lytle, and Mount Holly.
This includes I-75 in Ohio between mile markers 30 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1100 PM EST for southwestern
and west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3956 8454 3965 8403 3957 8400 3945 8405
3943 8455
TIME...MOT...LOC 0350Z 258DEG 35KT 3951 8445
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HatzosSpecial weather statement, Feb 19, 10:51 PM EST, 46 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1051 PM EST Thu Feb 19 2026
OHZ056-200415-
Licking OH-
1051 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL LICKING
COUNTY THROUGH 1115 PM EST...
At 1050 PM EST, a strong thunderstorm was located over Heath, moving
north at 30 mph.
HAZARD...Winds gusts up to 35 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newark, Heath, Granville, Hebron, Granville South, St. Louisville,
and Fredonia.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3995 8241 3996 8254 4022 8253 4019 8227
TIME...MOT...LOC 0350Z 200DEG 28KT 4001 8248
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...35 MPH
NovakSpecial weather statement, Feb 19, 10:55 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1055 PM EST Thu Feb 19 2026
OHZ055-056-065-200430-
Licking OH-Fairfield OH-Franklin OH-
1055 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL
FRANKLIN...NORTHWESTERN FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES
THROUGH 1130 PM EST...
At 1055 PM EST, a strong thunderstorm was located over Pickerington,
moving northeast at 30 mph.
HAZARD...Winds gusts up to 35 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Columbus, Reynoldsburg, Pickerington, Pataskala, Granville South,
Beechwood Trails, Summit Station, Etna, Kirkersville, and Brice.
This includes I-70 in Ohio between mile markers 109 and 125.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3986 8279 3993 8286 4008 8264 4007 8254
3994 8254
TIME...MOT...LOC 0355Z 240DEG 28KT 3990 8276
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...35 MPH
NovakSpecial weather statement, Feb 19, 11:11 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1111 PM EST Thu Feb 19 2026
OHZ062-071-072-200445-
Warren OH-Clinton OH-Greene OH-
1111 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
WARREN...NORTHWESTERN CLINTON AND SOUTHERN GREENE COUNTIES THROUGH
1145 PM EST...
At 1111 PM EST, a strong thunderstorm was located over Waynesville,
moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Xenia, Lebanon, Springboro, Bellbrook, Waynesville, Jamestown, New
Jasper, Harveysburg, Spring Valley, Corwin, Bowersville, Port
William, Paintersville, Lytle, Lumberton, Mount Holly, Oakland,
Pekin, Caesar Creek State Park, and Kingman.
This includes I-71 in Ohio between mile markers 44 and 59.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3958 8420 3958 8412 3962 8411 3970 8375
3959 8369 3949 8374 3946 8423
TIME...MOT...LOC 0411Z 257DEG 31KT 3955 8413
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HatzosSpecial weather statement, Feb 19, 11:23 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1123 PM EST Thu Feb 19 2026
OHZ056-200500-
Licking OH-
1123 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN LICKING
COUNTY THROUGH MIDNIGHT EST...
At 1123 PM EST, a strong thunderstorm was located over Newark, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newark, Heath, Granville, Hanover, Marne, Toboso, Fallsburg, and
Purity.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4006 8219 3999 8242 4011 8251 4024 8227
4024 8219
TIME...MOT...LOC 0423Z 239DEG 31KT 4006 8242
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
NovakSpecial weather statement, Feb 19, 11:26 PM EST, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1126 PM EST Thu Feb 19 2026
OHZ054-062-063-200500-
Fayette OH-Madison OH-Greene OH-
1126 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN FAYETTE...
SOUTHEASTERN GREENE AND SOUTHERN MADISON COUNTIES THROUGH MIDNIGHT
EST...
At 1126 PM EST, a strong thunderstorm was located near Jamestown,
moving east at 35 mph.
HAZARD...Wind gusts up to 45 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Washington Court House, Jamestown, Mount Sterling, Jeffersonville,
Bloomingburg, New Holland, South Solon, Midway, Bowersville,
Milledgeville, Octa, Chenoweth, Rosemoor, Madison Mills, Gladstone,
Bookwalter and Shady Grove.
This includes I-71 in Ohio between mile markers 60 and 88.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3955 8327 3957 8377 3976 8375 3977 8362
3977 8359 3978 8358 3981 8325 3978 8324
TIME...MOT...LOC 0426Z 255DEG 32KT 3964 8367
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
HatzosThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 8:08 PM EST | Special Weather Statement | ILN | Preble | 37 min |
| Feb 19, 8:12 PM EST | Special Weather Statement | ILN | Butler | 33 min |
| Feb 19, 9:08 PM EST | Special Weather Statement | ILN | Greene | 37 min |
| Feb 19, 9:11 PM EST | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 34 min |
| Feb 19, 9:16 PM EST | Special Weather Statement | ILN | Butler | 29 min |
| Feb 19, 9:40 PM EST | Special Weather Statement | ILN | Montgomery, Warren | 35 min |
| Feb 19, 9:46 PM EST | Special Weather Statement | ILN | Greene | 44 min |
| Feb 19, 9:49 PM EST | Tornado Warning | ILN | Greene, Montgomery, Warren | 26 min |
| Feb 19, 9:53 PM EST | Tornado Warning | ILN | Greene | 13 min |
| Feb 19, 10:01 PM EST | Flash Flood Warning | ILN | Clark, Clinton, Greene, Madison, Warren | 3 hr |
| Feb 19, 10:07 PM EST | Areal Flood Advisory | ILN | Butler, Clark, Greene, Montgomery, Preble, Warren | 11 hr |
| Feb 19, 10:09 PM EST | Severe Thunderstorm Warning | ILN | Clinton, Greene | 23 min |
| Feb 19, 10:11 PM EST | Special Weather Statement | ILN | Franklin | 34 min |
| Feb 19, 10:20 PM EST | Flash Flood Warning | ILN | Fayette, Madison | 3 hr |
| Feb 19, 10:25 PM EST | Special Weather Statement | ILN | Madison | 35 min |
| Feb 19, 10:38 PM EST | Areal Flood Advisory | ILN | Franklin, Pickaway | 11 hr |
| Feb 19, 10:50 PM EST | Special Weather Statement | ILN | Warren | 25 min |
| Feb 19, 10:51 PM EST | Special Weather Statement | ILN | Licking | 24 min |
| Feb 19, 10:52 PM EST | Flash Flood Warning | ILN | Clark, Clinton, Fayette, Greene, Madison, Montgomery and 1 more | 2 hr |
| Feb 19, 10:55 PM EST | Special Weather Statement | ILN | Licking | 35 min |
| Feb 19, 11:11 PM EST | Special Weather Statement | ILN | Greene | 34 min |
| Feb 19, 11:23 PM EST | Special Weather Statement | ILN | Licking | 37 min |
| Feb 19, 11:26 PM EST | Special Weather Statement | ILN | Fayette | 34 min |
| Feb 19, 11:44 PM EST | Special Weather Statement | ILN | Fairfield | 31 min |
| Feb 20, 12:30 AM EST | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 9 hr |
| Feb 20, 1:15 AM EST | Areal Flood Warning | ILN | Clark, Clinton, Fayette, Greene, Madison, Montgomery and 1 more | 8 hr |
| Feb 20, 1:34 AM EST | River Flood Warning | ILN | Licking | 9 hr |
| Feb 20, 3:35 AM EST | River Flood Warning | ILN | Greene, Warren | 33 hr |
| Feb 20, 4:45 AM EST | Wind Advisory | ILN | Auglaize, Champaign, Darke, Delaware, Hardin, Logan and 4 more | 13 hr |
| Feb 20, 7:09 AM EST | River Flood Warning | ILN | Fairfield, Licking | 14 hr |
Nearby
Flash Flood Warnings in Ohio, 2026Every flash flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.